Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
The rationality problem for conic bundles
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Russian Mathematical Surveys
Volume: 73
Issue / Number: 3
Start Page: 375
End Page: 456
Document Type: Article
ID: 743396.0
 
Full text / Content available
Singular Fano threefolds of genus 12
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Sbornik. Mathematics
Volume: 207
Issue / Number: 7
Start Page: 983
End Page: 1009
Document Type: Article
ID: 736848.0
 
Full text / Content available
Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)
Authors: Manin, Yuri I.; Catanese, Fabrizio; Bogomolov, Fedor A.; Nemirovskii, S. Y.; Nikulin, Viacheslav V.; Parshin, Alexei N.; Przhiyalkovskii, V. V.; Prokhorov, Yuri G.; Teicher, Mina; Tikhomirov, Alexander S.; Chel'tsov, Ivan A.; Shafarevich, Igor Rostislavovich; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Russian Mathematical Surveys
Volume: 68
Issue / Number: 2
Start Page: 395
End Page: 397
Document Type: Article
ID: 673058.0
 
Full text / Content available
Towards the second main theorem on complements
Authors: Prokhorov, Yuri G.; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Algebraic Geometry
Volume: 18
Issue / Number: 1
Start Page: 151
End Page: 199
Document Type: Article
ID: 401258.0
 
Full text / Content available
The degree of Q-Fano threefolds
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Sbornik. Mathematics
Volume: 198
Issue / Number: 11
Start Page: 1683
End Page: 1702
Document Type: Article
ID: 336886.0
On the Zariski decomposition problem
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 240
Start Page: 37
End Page: 65
Document Type: Article
ID: 189400.0
An application of the canonical bundle formula
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 241
Start Page: 195
End Page: 201
Document Type: Article
ID: 192635.0
Elliptic Gorenstein singularities, log canonical thresholds and log Enriques surfaces
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Journal of Mathematical Sciences
Volume: 115
Issue / Number: 3
Start Page: 2378
End Page: 2394
Document Type: Article
ID: 192638.0
E1-blowing ups of terminal singularities
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Journal of Mathematical Sciences
Volume: 115
Issue / Number: 3
Start Page: 2395
End Page: 2427
Document Type: Article
ID: 192641.0
On log canonical thresholds. II
Authors: Prokhorov, Yuri G.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Communications in Algebra
Volume: 30
Issue / Number: 12
Start Page: 5809
End Page: 5823
Document Type: Article
ID: 38985.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.